MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620050000
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient coded during procedure.The patient was resuscitated.
 
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.Stryker is the initial importer of this product.The legal manufacturer is world of medicine (wom).Wom has been made aware of this report event.
 
Additional Manufacturer Narrative
Although product was returned to stryker endoscopy via service, the product was not returned to wom for investigation therefore the reported failure mode was not confirmed.Alleged failure: the nurse touched the lightning bolt icon and the unit shut off.Diagnostics: calibration.Software upgrade.Probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.The reported event could be not confirmed.There are no indications of a manufacturing issue.Since there are many different reasons for cardiovascular problems/cardiac arrest during surgeries, including reasons that are independent of the device, and the information available to the manufacturer is insufficient for an assessment in this regard, the most probable root cause cannot be determined.At the time of the reporting decision the device has not yet been returned to the manufacturer for further investigations and evaluation results were not available.Therefore, the most possible root cause of the device switching off during the event could not be determined.Nevertheless, a malfunction cannot be excluded.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (AMERICAS)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17578975
Report Number0002936485-2023-00845
Device Sequence Number20924774
Product Code HIF
UDI-Device Identifier04056702001308
UDI-Public04056702001308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620050000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale